# SDR A8ZR20181218001

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- Aircraft time: 60,262 hours, 30,589 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Condition: Lack Of Lube
- Location: Spoiler Interloc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE LANDING GEAR HANDLE WAS UNABLE TO GO INTO THE UP POSITION AND THE LANDING GEAR WERE UNABLE TO RETRACT. BOTH MLG AND NLG WERE CHANGED FOR TIME AT AERSALE IN ROSWELL, NM. AFTER THE AIRCRAFT LANDED SAFELY AND BROUGHT BACK INTO THE HANGAR AT AERSALE IN ROSWELL, NM, THE PROBLEM DISCOVERED WAS THE GROUND INTERLOCK VALVE CABLE WAS DRY AND OUT OF ADJUSTMENT AT THE GROUND SPOILER VALVE. THE GROUND INTERLOCK VALVE CABLE WAS LUBRICATED AND ADJUSTED REF B737-400 AMM 27-62-51. PERFORMED GROUND SPOILER INTERLOCK VALVE CABLE FUNCTIONAL TEST WITH NO DEFECTS NOTED, REF B737-400 AMM 27-62-51, AND PERFORMED MLG SAFETY SENSOR TEST OF THE MLG, NO DEFECTS NOTED AT THIS TIME REF B737-400 AMM 32-09-01. PERFORMED EXTENSION/RETRACTION TEST OF THE MLG NO DEFECTS NOTED AT THIS TIME REF B737-400 AMM 32-32-00.
